# SDR FDEA202208121969

- Difficulty date: August 12, 2022
- Submitted: August 12, 2022
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11F
- Aircraft serial: 48490
- Aircraft time: 92,791 hours, 20,853 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: ACA7150511
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT , FOUND UNDERFLOOR LONGERON SPLICE BETWEEN   STATION 755 TO STATION 775 , LONGERON - 44 LEFT SUSPECT CRACKED.  REMOVED AND REPLACED PER SRM 51-31-  01-OG. LONGERON SPLICE FABRICATED BY MACHINING PER DOUGLAS DRAWING ACA7150   REVISION C. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
